# SDR GTIA1000008

- Difficulty date: February 21, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N531NK
- Make and model: Airbus A319-132
- Aircraft serial: 3026
- Aircraft time: 11,841 hours, 5,569 cycles
- Engine: Iae V2524A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SHEAR PLATE FR69-FR70 CORRODED.  R & R SHEAR PLATE.
